Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A strong noncommutative ergodic theorem


Author: E. Christopher Lance
Journal: Bull. Amer. Math. Soc. 82 (1976), 925-926
MSC (1970): Primary 46L10; Secondary 28A65, 46A05, 47A35
DOI: https://doi.org/10.1090/S0002-9904-1976-14220-6
MathSciNet review: 0420292
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff, Proof of the ergodic theorem, Proc. Nat. Acad. Sci. U.S.A. 17 (1931), 656-660.
  • 2. I. Kovács and J. Szücs, Ergodic type theorems in von Neumann algebras, Acta Sci. Math. (Szeged) 27 (1966), 233-246. MR 35 #753. MR 209857

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10, 28A65, 46A05, 47A35

Retrieve articles in all journals with MSC (1970): 46L10, 28A65, 46A05, 47A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14220-6

American Mathematical Society